# SDR DALA2019042902704

- Difficulty date: April 29, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 60,692 hours, 23,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHTS AISLE, ROW 10-15 INOPERATIVE. REPLACED FUSES ON POWER SUPPLY, LIGHTS OPERATED MOMENTARILY. R/R M1676 POWER SUPPLY. OPS CK GOOD.
